# SDR DALA1035545521

- Difficulty date: December 7, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 76,887 hours, 31,994 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGED UPPER SKIN AND CORE, TAPER SANDED, FABRICATED NEW CORE SECTION, BONDED CORE SECTION AND REPAIR PLIES IAW SRM 51-70-07, PARA 4. FOUND MORE DELAMINATION ON UPPER SKIN.  REMOVED DAMAGE, TAPER SANDED, BONDED REPAIR PLIES, AND APPLIED SEAL RESIN IAW SRM 51-70-07, PARA 4. APPLIED CONDUCTIVE COATING IAW AMM 51-24-02-377-001, PARA D APPLIED PRIMER ON REPAIR AREA OF RT/WING INBD MAIN FLAP T/E PANEL IAW AMM 51-21-10-377-003, TABLE 701.
